| Model Number |
IPN915191 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
It was reported that the user was unable to load clips into applier because clips got broken at loading.Therefore, another takeapart was used instead, but the same issue occurred again.There was no reported injury.
Event or Problem Description
It was reported that the user was unable to load clips into applier because clips got broken at loading.Therefore, another take apart was used instead, but the same issue occurred again.There was no reported injury.
Additional Manufacturer Narrative
(b)(4).The instrument was not sent for examination.We could not perform a functional test to reproduce and understand the problem.The instrument w/ lot o2 - 03 was shipped to tfx with invoice #2227150 of 2022/03/15.The original manufacturing lot is 22143325, hr review: upon review of the device history records for the affected lot number, we can confirm that both the correct material and correct components had been used and that the instrument meets the product specifications.All process steps were found to have been properly documented.100% functional testing at final inspection found good.The root cause could not be determined as product was not returned therefore, no further measures will be initiated by koscher & wurtz.
Additional Manufacturer Narrative
Qn#(b)(4).The complaint has already been answered with our operation number (b)(4) as a complaint without an instrument present.The instrument is now available, and we have performed several clip checks.All clips could be picked up and applied without any problems.We were unable to reproduce the error described.The device history records for the affected lot number, we can confirm that both the correct material and correct components had been used and that the instrument meets the product specifications.All process steps were found to have been properly documented and 100% functional test at final inspection found good.The instrument is working properly and is not the cause of the error.Possible causes are user errors or faulty clips.No further measures will be initiated by k & w.
Event or Problem Description